# SDR DALA2019121007208

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 83,271 hours, 38,153 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Sequence
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0662 - ATB - DUE TO NOSE GEAR DOOR LIGHT ILLUMINATED WITH AIR NOISE AND VIBRATION. CORRECTIVE ACTION: NOTICED ROLLER AND STOP IN INTERLOCK ACTUATOR OUT OF SEQUENCE, PULLED MANUAL RELEASE AND ACTUATED DOOR CLOSE SWITCH ON NOSE GEAR PANEL, OP CKS NML. REPLACED INTERLOCK ACTUATOR PER AMM, SWUNG GEAR, OP CKS NML.
